MathSciNet Relay Station
MathSciNet bibliographic data
MR2353033 (2008j:60178) 60J25 (60C05 60F05 92D10 92D15)
Drmota, Michael; Iksanov, Alex; Moehle, Martin; Roesler, Uwe Asymptotic results concerning the total branch length of the Bolthausen-Sznitman coalescent. Stochastic Process. Appl. 117 (2007), no. 10, 1404–1421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement